# SDR F3LA2022011700097

- Difficulty date: January 28, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N708FR
- Make and model: Airbus A321-211
- Aircraft serial: 7042
- Aircraft time: 19,009 hours, 8,123 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: D5311281820401
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 19,009 hours, 8,123 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: REFERENCE PEMCO NR#11998.0300 FWD WET AREA: FLOORBEAM Y-254 MAIN BEAM CORRODED BETWEEN FR12-FR16 CORRECTIVE ACTION:REMOVED CORROSION AREA, AFTER EVALUATION FOUND TO BE OUT OF LIMITS OF CLIP-NUT AROUND IAW A 321 SRM 53-11-14-283-007. REMOVED AND REPLACED NEW FLOOR BEAM P/N D5311281820401 IAW A321 SRM 51-42-11
